# SDR USAAF01048

- Difficulty date: July 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

STL-CLT - FLT 1249 - THE LAVATORY SMOKE ALARM BEGAN TO CHIME AND AN ODOR OF SMOKE WAS PRESENT IN THE AFT CABIN AREA DURING CLIMB.  THE FLIGHT RETURNED TO FIELD IN STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN ENGINES AND APU.  NO ODOR WAS DETECTED.  THE TAIL SECTION AND AFT CARGO COMPARTMENTS WERE THEN INSPECTED FOR LEAKS AND FOR SIGNS OF SMOKE OR FIRE.  NONE WERE FOUND.  THE CABIN, LAVATORIES, AND LIGHTING BALLASTS IN THE AFT CABIN WERE ALSO INSPECTED.  NO DEFECTS WERE FOUND.  OK FOR SERVICE.  (M)
